# SDR SWAA2023071755638

- Difficulty date: June 4, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221BF HAS BROKEN TANG ON AFT O/B CORNER<[01] IDENTIFIED FLOOR PANEL 221BF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 2 TABLE 2. DAMAGE AT DISCREPANT LOCATION AND FOUND ADDITIONAL AREAS ON LOWER SURFACE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F. ALL AREAS ON LOWER SURFACE MAY BE REPAIRED IAW SRM 53-00-50-2R-1.   REMOVED SEVERAL INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARAGRAPH 3.B  REMOVED DAMAGED SKIN AT DISCREPANT AREA; AND REMOVED DAMAGE AT ADDITIONAL AREAS ON THE LOWER SURFACE. REMOVED LOOSE PIECES OF CORE AND CLEANED ALL AREAS. OKAY TO APPLY POTTING AT ALL LOCATIONS IAW SRM 53-00-50-2R-1 PARAGRAPH 3.A;C-F.;[02] VALIDATED REPAIR PER SRM 53-00-50-2R-1;[FABRICATED REPAIR PLIES USING BMS9-3 ST1581 LOT# 1526805-2. OKAY TO INSTALL PLIES AT ALL DISCREPANT LOCATIONS IAW SRM 53-00-50-2R-1 PARAGRAPH 3.H-K(1)(A).;[06] VERIFIED CORRECTIVE ACTIONS 4 AND 5  OK TO INSTALL REPAIR PLIES;[07] INSTALLED REPAIR PLIES USING BMS8-201 TYPE 4 LOT#1530326-1; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ATS2441 CAL DUE DATE 08/2023 AND SET FOR CURE USING HEAT LAMPS AND THERMOMETER ATS2209 CAL DUE DATE 10/2023 IAW SRM 53-00-50-2R-1 PARA 3K(1)-L(1)-M(1).
